| Model Number |
VICM5_12.1(-3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.Due to refractive surprise, the lens was exchanged for a same model, length but different power length lens.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Refractive surprise: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was exchanged for a same model, length but different power lens.The problem was resolved.Cause of the event is unknown.H3 - device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on the lens.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.(b)(4).